# SDR IPXA2020093060805

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 33,223 hours, 17,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102494
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG FWD CARGO RIGHT SIDE FRAME BENT AT STA 460 BETWEEN S-23R-S-24R.  REPAIRED IAW UPS EO NO B757-5310-77954-A.
